# SDR USAA2012010900005

- Difficulty date: January 7, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 10,437 hours, 1,377 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - ON F/A'S SID 4R DOOR SLIDE PRESS ABNORMAL.  MAINTENANCE SERVICED 4R DOOR ASSIST BOTTLE OKAY FOR SERVICE.
